# SDR AC22001F00003

- Difficulty date: September 23, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N715CC
- Make and model: Bell 206L-3
- Aircraft serial: 51380
- Engine: Allsn 250C20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033107053
- Condition: Cracked
- Location: Fuselage
- Part time: 10,225 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER, PART IS CRACKED.  REPLACED WITH NEW PART.
